On a parabolic-elliptic chemotactic system with non-constant chemotactic sensitivity

Tello del Castillo, José Ignacio y Negreanu, Mihaela (2013). On a parabolic-elliptic chemotactic system with non-constant chemotactic sensitivity. "Nonlinear Analysis: Theory, Methods & Applications", v. 80 (n. null); pp. 1-13. ISSN 0362-546X. https://doi.org/10.1016/j.na.2012.12.004.

Descripción

Título: On a parabolic-elliptic chemotactic system with non-constant chemotactic sensitivity
Autor/es:
  • Tello del Castillo, José Ignacio
  • Negreanu, Mihaela
Tipo de Documento: Artículo
Título de Revista/Publicación: Nonlinear Analysis: Theory, Methods & Applications
Fecha: Marzo 2013
Volumen: 80
Materias:
Palabras Clave Informales: Chemotaxis; Asymptotic behavior; Stability of solutions
Escuela: E.U. de Informática (UPM) [antigua denominación]
Departamento: Matemática Aplicada a las Tecnologías de la Información y las Comunicaciones
Licencias Creative Commons: Reconocimiento - Sin obra derivada - No comercial

Texto completo

[img]
Vista Previa
PDF (Document Portable Format) - Se necesita un visor de ficheros PDF, como GSview, Xpdf o Adobe Acrobat Reader
Descargar (1MB) | Vista Previa

Resumen

We study a parabolic–elliptic chemotactic system describing the evolution of a population’s density “u” and a chemoattractant’s concentration “v”. The system considers a non-constant chemotactic sensitivity given by “χ(N−u)”, for N≥0, and a source term of logistic type “λu(1−u)”. The existence of global bounded classical solutions is proved for any χ>0, N≥0 and λ≥0. By using a comparison argument we analyze the stability of the constant steady state u=1, v=1, for a range of parameters. – For N>1 and Nλ>2χ, any positive and bounded solution converges to the steady state. – For N≤1 the steady state is locally asymptotically stable and for χN<λ, the steady state is globally asymptotically stable.

Más información

ID de Registro: 33253
Identificador DC: http://oa.upm.es/33253/
Identificador OAI: oai:oa.upm.es:33253
Identificador DOI: 10.1016/j.na.2012.12.004
URL Oficial: http://www.sciencedirect.com/science/article/pii/S0362546X12004567
Depositado por: Memoria Investigacion
Depositado el: 24 Abr 2015 18:42
Ultima Modificación: 24 Abr 2015 18:42
  • Open Access
  • Open Access
  • Sherpa-Romeo
    Compruebe si la revista anglosajona en la que ha publicado un artículo permite también su publicación en abierto.
  • Dulcinea
    Compruebe si la revista española en la que ha publicado un artículo permite también su publicación en abierto.
  • Recolecta
  • e-ciencia
  • Observatorio I+D+i UPM
  • OpenCourseWare UPM